# SDR P5CA2019100400204

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,549 hours, 21,125 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  RECEIVED A FWD CARGO BACKUP EICAS AND PANEL FAULT LIGHT.  WENT AWAY ON ITS OWN.  PERFORMED ZONE TEMP CONTROLLER BITE PROCEDURE IAW AMM 21-61-00. PERFORMED LT AND RT PACK TEMP CONTROLLER BITE PROCEDURE IAW AMM 21-51-00, NO FAULTS FOUND. BOTH SYSTEMS FUNCTION NORMAL AT THIS TIME.
